# SDR MASA20211130595

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH690313511
- Part serial: NA
- Condition: None
- Location: Fs394 & Strg20l-
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL AT FS394.00 AND STGR20L -STGR21L WAS FOUND TO HAVE A PREVIOUS BLENDOUT, PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-01-001-006-A02, FIGURE 53-21-01-991-807, ITEM 1, C, EA 79-2021-264.
